# SDR SWAA2022031606880

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CORROSION ON AFT SHIELD BETWEEN STA 500/500A RBL 25 WL 156 / REMOVED CORROSION ON AFT SHIELD BETWEEN BS 500-500A FWD CARGO RBL 25 WL156 ORIGINAL THICKNESS .020' MATERIAL REMOVED .006'; MATERIAL REMAINING .014'; MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FABRICATED & REPLACE AFT SHIELD BS 500-500A IAW DWG#143A8126 INSTALLED FABRICATED SHIELD IAW SRM 51-40-02-0G-0 APPLIED CIC IAW AMM 51-21-91
